RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Inst. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Inst. Mat., 2013, Volume 21, Number 2, Pages 103–127 (Mi timb199)  

Problems and invariants connected with bicliques and multicliques of graphs

V. V. Lepin, O. I. Duginov

Institute of Mathematics of the National Academy of Sciences of Belarus

Abstract: It is given a survey the selected results on graph problems and invariants related to bicliques (complete biparite subgraphs) and multicliques (complete multipartite subgraphs) of graphs. Besides, new euristics for solving the minimum biclique cover problem are given.

Full text: PDF file (300 kB)
References: PDF file   HTML file
UDC: 519.1
Received: 10.01.2013

Citation: V. V. Lepin, O. I. Duginov, “Problems and invariants connected with bicliques and multicliques of graphs”, Tr. Inst. Mat., 21:2 (2013), 103–127

Citation in format AMSBIB
\Bibitem{LepDug13}
\by V.~V.~Lepin, O.~I.~Duginov
\paper Problems and invariants connected with bicliques and multicliques of graphs
\jour Tr. Inst. Mat.
\yr 2013
\vol 21
\issue 2
\pages 103--127
\mathnet{http://mi.mathnet.ru/timb199}


Linking options:
  • http://mi.mathnet.ru/eng/timb199
  • http://mi.mathnet.ru/eng/timb/v21/i2/p103

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Института математики
    Number of views:
    This page:523
    Full text:203
    References:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020